MAUDE Adverse Event Report: COOPERSURGICAL, INC. G85 MINI INCUBATOR WITH

COOPERSURGICAL, INC. G85 MINI INCUBATOR WITH
Model Number K22074
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
In an attempt to get the gas flow running, purge was pressed, and the bottle lid blew off.The regulator was at over 1 bar, whereas the manual states it should be less than 0.5 bar.Then, while removing the inlet tube, the welded bottle join broke off.1216677-2023-00086 g85 mini incubator k22074 (b)(4).
 
Additional Manufacturer Narrative
Coopersurgical is currently investigating the reported condition.
 
Additional Manufacturer Narrative
Distribution history.The complaint product was purchased by csi (venlo) from origio - olstykke.Manufacturing record review.Manufacturing record review not applicable to this product.Incoming inspection review.Incoming inspection record review not applicable to this product.Service history record.Service history not applicable for this product.Historical complaint review.A review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt.The complaint product has not been returned to coopersurgical as this is a field service complaint.Visual evaluation.This is a field service complaint, there was no product returned for evaluation.If further information becomes available at a later date this investigation will be amended accordingly.Functional evaluation.This is a field service complaint, there was no product returned for evaluation.If further information becomes available at a later date this investigation will be amended accordingly.Root cause.This is a field service complaint, (b)(4).There was no product returned for evaluation.If further information becomes available at a later date this investigation will be amended accordingly.While no definitive root cause could be reliably determined, this issue may have been due to installation and end user error.This is an isolated incident.While investigating this complaint it was determined that the reported condition was not related to embryo damage.The potential risk was to the end user.Reportability reassessment with updated information was determined on 5/18/2023.
 
Event or Problem Description
No additional information.

Brand Name
G85 MINI INCUBATOR WITH
Common Device Name
G85 MINI INCUBATOR WITH
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651665
MDR Report Key16991858
Report Number1216677-2023-00086
Device Sequence Number3454771
Product Code PUB
UDI-Device Identifier00888937025057
UDI-Public888937025057
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK22074
Device Catalogue NumberK22074
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown